# SDR DALA14002926715

- Difficulty date: December 30, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 44,673 hours, 16,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT IS CORRODED AT BS 620, RBL 10.  R & R FLOOR SUPPORT BS 500-640, IAW SRM 51-40-02.
